"The monotonicity inequality for linear stochastic partial differential" by Leszek Gawarecki, Vidyadhar Mandrekar et al.
 

Title

The monotonicity inequality for linear stochastic partial differential equations

Document Type

Article

Publication Date

8-2-2006

Publication Title

Infinite Dimensional Analysis Quantum Probability and Related Topics

Abstract

We prove the monotonicity inequality for differential operators A and L that occur as coefficients in linear stochastic partial differential equations associated with finite-dimensional Itô processes. We characterize the solutions of such equations. A probabilistic representation is obtained for solutions to a class of evolution equations associated with time dependent, possibly degenerate, second-order elliptic differential operators.

Volume

12

Issue

4

First Page

1

Last Page

19

DOI

10.1142/S0219025709003902

ISSN

Print ISSN: 0219-0257 Online ISSN: 1793-6306

Rights

© 2018 World Scientific Publishing Co Pte Ltd

Plum Print visual indicator of research metrics
PlumX Metrics
  • Citations
    • Citation Indexes: 11
  • Usage
    • Abstract Views: 2
see details

Share

COinS